View Full Version : Any ways on reducing the side effects/come down of Dexedrine?


nyru40
06-25-10, 06:59 PM
I normally take about 10 mg of Dexedrine twice a day, when I need to concentrate, and while on it, I can be a bit irritable, but usually not very, as well as not talkative. I also experience headaches which are like a pressure on my skull.

When the Dexedrine wears off, I can sometimes feel EXTREMELY irritable, unpleasant, and have this whole general feeling of malaise which is almost intolerable.

Are there anyways to avoid these side effects (especially the come-down feeling. I loathe that feeling)

DayDreamer831
06-25-10, 08:25 PM
Are you new to it?

I just stared a week and a half ago and have many of the same symptoms. No headaches though. I'm hoping these go away after a few weeks of your body getting used to them.

nyru40
06-26-10, 12:58 AM
I've been on it for a few weeks, but I really only take it when I absolutely need it. Seeing as school's been out, I've only taken it when I don't want to be "too" hyper, or I need to study (all stimulants I've tried make me rather quiet, so I avoid taking them when I don't need them :P)

Naussicaa
06-30-10, 10:56 AM
You aren't drinking enough water, and you're probably not getting enough sleep. No it won't go away, my friend used Adderall to the same degree, then switched to Ritalin LA. He says that its nice since he can still eat and sleep on it, but says that Ritalin might just be so ineffective that its a placebo effect, not that hes complaining.

Michiko74
06-30-10, 10:42 PM
My doctor has me on two medications. Originally, he had me on wellbrutrin along with the dexedrine. A drug like wellbrutrin may help to cover the 'crash' you experience after the dex has worn off.

nyru40
06-30-10, 10:43 PM
I'll do some research into that

Thanks for the heads up :3